# SDR 2A6R201812025102

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,007 hours, 10,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Main Cabin
- Part time: 3,007 hours, 10,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGED RIGHT HAND CABIN DOOR HAS A 9 INCH VERTICAL CRACK IN THE DOOR.
